Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 38, NWS Milwaukee, WI

May 24, 2006Dodge County, Jefferson County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 24, 2006, 6:34 PM CDT for Dodge County, Jefferson County, Wisconsin. It was in force for 71 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2006, 6:34 PM CDT (23:34 UTC)
Expired
May 24, 2006, 7:45 PM CDT
In force
71 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Dodge County, WI, Jefferson County, WI

The radar

The Milwaukee radar (KMKX), 36 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 242335
SVRMKX
WIC027-055-250045-
/O.NEW.KMKX.SV.W.0038.060524T2334Z-060525T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 PM CDT WED MAY 24 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DODGE COUNTY IN SOUTHEAST WISCONSIN
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN

* UNTIL 745 PM CDT

* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE   
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF PORTAGE TO
  8 MILES SOUTH OF VERONA...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RANDOLPH AROUND 655 PM CDT...
  WATERLOO AROUND 700 PM CDT...
  BEAVER DAM AND LAKE RIPLEY AROUND 705 PM CDT...
  LAKE MILLS AROUND 710 PM CDT...
  JUNEAU...JOHNSON CREEK...JEFFERSON AND FORT ATKINSON AROUND 715 PM
  CDT...
  HORICON AROUND 720 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4361 8840 4313 8858 4286 8860 4287 8900
      4362 8900

$$

GEHRING
3 follow-up statements
000 
WWUS53 KMKX 242347
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT WED MAY 24 2006

WIC027-055-250045-
/O.CON.KMKX.SV.W.0038.000000T0000Z-060525T0045Z/
DODGE WI-JEFFERSON WI-
647 PM CDT WED MAY 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR JEFFERSON AND DODGE COUNTIES...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME 
SIZE HAIL...AND DESTRUCTIVE WINDS TO 70 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 13 MILES EAST OF PORTAGE TO SUN 
PRAIRIE TO OREGON...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DANVILLE AND WATERLOO BY 700 PM CDT
  FOX LAKE...ASTICO AND SOUTH BEAVER DAM BY 705 PM CDT
  LEIPSIG...HUBBLETON...BUSSEYVILLE AND REESEVILLE BY 710 PM CDT
  RICHWOOD BY 715 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4361 8840 4313 8858 4286 8860 4287 8900
      4362 8900

$$

KAPELA
000 
WWUS53 KMKX 250012
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
712 PM CDT WED MAY 24 2006

WIC027-055-250045-
/O.CON.KMKX.SV.W.0038.000000T0000Z-060525T0045Z/
DODGE WI-JEFFERSON WI-
712 PM CDT WED MAY 24 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR JEFFERSON AND DODGE COUNTIES...

AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME 
SIZE HAIL...AND DESTRUCTIVE WINDS IN TO 70 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM EDGERTON TO 7 MILES NORTHWEST OF 
WATERTOWN TO 6 MILES NORTHWEST OF BEAVER DAM TO 6 MILES SOUTH OF 
HARTFORD...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WATERTOWN...BURNETT...JUNEAU AND IRON RIDGE BY 720 PM CDT
  JOHNSON CREEK...ATWATER...MINNESOTA JUNCTION AND LEBANON BY 725 PM
  CDT
  PIPERSVILLE AND MAYVILLE BY 730 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4360 8839 4312 8857 4285 8859 4286 8899
      4361 8899

$$

KAPELA
000 
WWUS53 KMKX 250046
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
746 PM CDT WED MAY 24 2006

WIC027-055-250056-
/O.EXP.KMKX.SV.W.0038.000000T0000Z-060525T0045Z/
DODGE WI-JEFFERSON WI-
746 PM CDT WED MAY 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND DODGE COUNTIES
EXPIRES AT 745 PM CDT...

AN ENTIRELY NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR 
JEFFERSON COUNTY UNTIL 830 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4360 8839 4312 8857 4285 8859 4286 8899
      4361 8899

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:30 PM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, May 24, 1:30 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
130 PM CDT WED MAY 24 2006

.DISCUSSION...FORECAST FOCUS ON POTENTIAL FOR SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND EARLY EVENING.

CONVECTION IN THE EAST EARLY THIS AFTERNOON IS ELEVATED AND
ASSOCIATED WITH THE EARLIER CONVECTION THAT WAS OVR ERN IA THIS
MORNING. H5 S/W WITH THIS AS WELL AS SOME H8 TEMP ADVECTION AND LLV
MOISTURE FLUX CONVERGENCE.  IMPRESSIVE SINCE LLVS VRY DRY AND RATHER
COOL IN THE EAST...BUT THEY ARE STRUGGLING TO REACH ANY SIGGY
DEPTH. ONCE CELL WENT OVR THE RDA AND PRODUCED BRIEF VERY TROPICAL-
LIKE RAINFALL.

LATEST OBSERVATIONS CONFIRM NAM/S INABILITY TO RESOLVE THE SFC
DWPNTS.  NAM SHOWING DWPNTS EARLY THIS AFTN REACHING INTO THE LOWER
70S ACRS THE WRN CWA AND THIS IS ABOUT 8 DEG TOO HIGH. THIS HAS A
HUGE IMPACT ON MODEL DERIVED INSTABILITY AND QPF...ERGO TOO MUCH OF
BOTH. PLUME OF HIGHEST DWPNTS...MID/UPR 60S...HAS ITS AXIS RUNNING FM
SCNTRL/SE IA NORTH ACRS SE TIP OF MN INTO NW WI.

FOCUS IS ON SFC TROF ARCHING FM LOW PRES CENTER OVR WCNTRL MN. THE
TROF STRETCHES FM LOW INTO SE MN BACK INTO SCNTRL IA. TEMPS RIGHT
AHEAD OF IT ARE WARMING...BUT MAYBE NOT AS MUCH AS EXPECTED DUE TO
DVLPMNT OF SC IN WARM SECTOR. NAM WITH ADJUSTED SFC DWPNTS SHOWS
MLCAPES OVR MSN BY 00Z GETTING TO NEAR 1500J/KG...BUT THERE IS A CAP
WITH CIN VALUES OF -100J/KG. WEAKER CAP TO THE WEST SHOULDN/T INHIBIT
CONVECTION MUCH AND ONCE GOING...THE CAP FOR SOME DISTANCE EAST WILL
EASILY BE OVERCOME. IT MAY JUST INDICATE THE STRUGGLE THE CONVECTION
SHOULD HAVE AS IT REACHES DRIER AND SLIGHTER COOLER CONDITIONS IN THE
FAR EAST. BEST BULK SHEAR VALUES OVR SCNTRL WI AT 00Z REACHING
35KTS...BETTER THAN PREVIOUS RUN. BUT...ONE BIG PROBLEM MAY BE THE
FACT THAT THE WINDS ARE VEERING TO SW ALONG THE FNT WITH THE BEST
SHEAR AND HELICITY REMAINING WELL OUT AHEAD OF IT.  WB ZERO HEIGHTS
9-10KFT SUPPORTING POTENTIAL FOR LARGE HAIL. SOUNDING TOOLKIT SHOWS
THETA-E DIFFERENTIAL OF OVR 27K BETWEEN THE MID LEVELS AND THE SFC
SUPPORTING STRONG POTENTIAL FOR DOWNBURST WINDS.

SPC EARLIER THIS MORNING UPGRADED MOST OF SCNTRL TO MDT ACRS THE WRN
CWA WITH SLIGHT RISK OVR ALL BUT THE FAR EAST.  STILL EXPECT SOME
CONVECTION TO FIRE THIS AFTERNOON...BUT IT SHOULD DIMINISH AS IT
REACHES EASTERN WISCONSIN AND MEETS WITH THE DIRURNAL COOLING OF THE
EVENING.

NEARLY STACKED SYSTEM ROLLS OVERHEAD FOR THURSDAY WITH LIKELY
SHOWERS AND ISOLATED THUNDERSTORMS. CORE OF THIS LOW NOT THAT COOL
SO TEMPS STILL EXPECTED TO REACH NEAR 70. DRIER ON FRIDAY WITH THE
UPPER RIDGE BUILDING FOR THE WEEKEND. THE DOOR OPENS FOR THE HEAT
BY SUNDAY AS THE MAIN WAA AND UPR JET SHIFT NORTH SATURDAY NIGHT.
BUMPED TEMPS INTO THE UPPER 80S FOR SUNDAY AND MONDAY AND WOULDN/T BE
SURPRISED TO SEE SOME 90S SHOWING UP LATE IN THE MEMORIAL DAY
WEEKEND.  UNSEASONABLY WARM WEATHER TO CONTINUE INTO THE MIDDLE OF
NEXT WEEK.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DAVIS
Hazardous weather outlook, May 24, 11:55 AM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1155 AM CDT WED MAY 24 2006

WIZ046-047-051-052-056>060-062>072-250930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1155 AM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER
PORTIONS OF SOUTH-CENTRAL WISCONSIN...GENERALLY WEST OF A LINE FROM
MONTELLO...TO MADISON...TO JANESVILLE.  SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF THE AREA.

A POTENT LOW PRESSURE SYSTEM AND ASSOCIATED WEAK COLD FRONT OVER THE
CENTRAL PLAINS WILL SHIFT EASTWARD TOWARD SOUTHERN WISCONSIN THIS
AFTERNOON. A WARM AND MOIST AIRMASS SPREADING NORTHWARD AHEAD OF
THIS SYSTEM WILL PROVIDE SUFFICIENT INSTABILITY FOR STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT WEST OF MADISON THIS AFTERNOON...SPREADING
EASTWARD INTO SOUTHEASTERN WISCONSIN BY EVENING.

STRONG AND DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL TO THE
SIZE OF GOLF BALLS...AND ISOLATED TORNADOES WILL BE THE MAIN
THREATS. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON
THIS SEVERE WEATHER THREAT...INCLUDING POSSIBLE WEATHER WATCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EARLY
TONIGHT.

LMZ643>646-665-250930-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
1155 AM CDT WED MAY 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND
ISOLATED WATERSPOUTS WILL BE THE MAIN THREATS. STAY TUNED TO NOAA
WEATHER RADIO FOR UPDATES ON THIS SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY EVENING.

FOWLE

In the hours before

Local storm report, May 24, 5:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             6 NNW DODGEVILLE        43.04N 90.18W
05/24/2006  M0.88 INCH       IOWA               WI   LAW ENFORCEMENT

&&

PJS
Local storm report, May 24, 5:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     8 W SPRING GREEN        43.18N 90.23W
05/24/2006  M58.00 MPH       IOWA               WI   ASOS

            AT LONE ROCK ASOS IN SAUK COUNTY

0543 PM     HAIL             1 SE REEDSBURG          43.52N 89.98W
05/24/2006  M0.75 INCH       SAUK               WI   LAW ENFORCEMENT

&&

PJS
Local storm report, May 24, 5:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
559 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     8 W SPRING GREEN        43.18N 90.23W
05/24/2006  M58.00 MPH       IOWA               WI   ASOS

            AT LONE ROCK ASOS IN SAUK COUNTY

0543 PM     HAIL             1 SW REEDSBURG          43.52N 89.98W
05/24/2006  M0.75 INCH       SAUK               WI   LAW ENFORCEMENT

&&

PJS
Local storm report, May 24, 6:03 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TORNADO          W PRAIRIE DU SAC        43.29N 89.73W
05/24/2006                   SAUK               WI   AMATEUR RADIO

            TORNADO SPOTTED ONE HALF MILE WEST OF PRAIRIE DU SAC

&&

PJS
Local storm report, May 24, 6:03 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TORNADO          W PRAIRIE DU SAC        43.29N 89.73W
05/24/2006                   SAUK               WI   AMATEUR RADIO

            TORNADO SPOTTED ONE HALF MILE WEST OF PRAIRIE DU SAC

&&

PJS
Local storm report, May 24, 6:34 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 PM CDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     1 W WAUNAKEE            43.19N 89.47W
05/24/2006  E65 MPH          DANE               WI   AMATEUR RADIO

&&

PJS

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 4:46 PM CDTSevere Thunderstorm WarningMKXSauk59 min
May 24, 5:09 PM CDTTornado WarningMKXSauk66 min
May 24, 5:28 PM CDTSevere Thunderstorm WarningMKXIowa47 min
May 24, 5:46 PM CDTTornado WarningMKXIowa29 min
May 24, 6:03 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane72 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.